# SDR CKSA95016

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Press Regulator
- Part number: 39216041
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 74,413 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KLRD - FLT 63168 - NR 1 ENGINE FIRE WARNING CAME ON IN-FLIGHT MOMENTARILY, WARNING LIGHT EXTINGUISHED WHEN NR 1 POWER LEVER WAS PULLED BACK TO IDLE.  FOUND PRESSURE REGULATOR VALVE LEAKING, REMOVED AND REPLACED PRESSURE REGULATOR VALVE IAW DMM 36-12-1.  OPS CHECKED NORMAL IAW DMM 36-12-0.  FIRE WARNING OPS CHECKED NORMAL IAW DMM 26-10-0.  (X)
